Heterogeneous and Dynamic Prevalence of Asymptomatic Influenza Virus Infections

Furuya-Kanamori, L; Cox, M; Milinovich, GJ; Magalhaes, RJS; MacKay, IM; Yakob, L; (2016) Heterogeneous and Dynamic Prevalence of Asymptomatic Influenza Virus Infections. Emerging infectious diseases, 22 (6). pp. 1052-1056. ISSN 1080-6040 DOI: https://doi.org/10.3201/eid2206.151080

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.3201/eid2206.151080

Abstract

Share

Download

Filename: 15-1080.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar